Couldn't find what you looking for?

TRY OUR SEARCH!

Yesterday, I was given a cortisone injection in my hip for cronic bursitis. Immediately after the injection, I started feeling slightly woozy, but managed to make it home. I awoke at 1:00 a.m. with tremendous pressure in my ears, difficulty with my balance, and severe nausea. These symptoms have been getting progressively worse. I spoke to the pharmacist, who dismissed me and told me that I am probably getting a cold. I think that's nonsense, and would appreciate any feedback you could provide me.

Thanks,
SAR

Loading...

Well, you can not be allergic on cortisone because it is naturally occurring substance. Corticosteroids have adverse effect to harm immune response, so you could get flu due to that. I would not call it nonsense. Are you on therapy with cortisone or it was just one single injection? If it was mono therapy, it could not cause the flu same day as it was administered. Did you notice kind of reaction at the area where injection was administered?

Loading...

I had my first cortisone shot administered 7 days ago in my right shoulder. I also felt immediately woozy and nauseated. Increased discomfort in my shoulder (a temporary side effect of the shot) dissipated after 24 hours, but it's been a week and my stomach is still pretty upset. I don't think that what you experienced is nonsense, as I have the same thing going on. Initially, I couldn't understand why the injection would make me nauseated (especially for this long), which is why I didn't call my doctor. I question how it sure feels like an allergic reaction, when it is a naturally-occuring substance in our bodies.

Loading...

I wish I knew how the other people who posted here about side effects from a cortisone injection progressed. I've had all those so far, it's been 55 hours since I had an injection, nausea, dizziness, and others. I can't sleep the way I did before, I wonder how long these things last.

Loading...

I had a cortisone injection almost 2 weeks ago.. I still have stomach problems and I am 10days late with my period. (I can not get PG anymore bc of tubal.). I also had nausea, and thought I was "coming down with something". My face is swollen, and the initial pain is now returning.

Loading...

Yes, cortisone injection may make you feel nauseous. The simple reason for this is that any anti-inflammatory medication may cause one. Hope this helps!!!

Loading...

I had a cortisone injection in my upper back. For at least a month afterwards, I was dizzy, severly nauseated, and had a strange pressure in my head. My doctor didn't think these symptoms were related to the injection, but they have finally gone away. I have never been so miserable in my entire life. Never again!!

Loading...

Have had several injections for leg pain, the last one on 9/13/06. Two days later I was sooo sick & continued to be sick more days than not until now. After many dr. visits I find I have Irritable Bowel Syndrom. Doing a study on IBS I found that Steroids may cause this. I have never been this sick for so long in my life. NO MORE STEROIDS!!
Except for back pain, I am rearly sick, not even the flu.

Loading...

check out this web site for more information on the side effects, including being allergic to cortisone. It also tells you when to call your dr.

healthopedia.com/drugs/quick/cortisone/

Loading...

A WEEK AGO TODAY, MONDAY, MY HUSBAND HAD A CORTISONE SHOT IN THE SCIATICA SECTION OF L4 TO S1

HE IS EXPERIENCING THE FOLLOWING AND IS INCREASINGLY GETTING WORSE:

NUMBNESS IN LEFT LEG
PAIN IN BOTTOM OF FEET
DIZZINESS AND BLURRED VISION
MIGRAIN HEADACHES
AND JUST HAD A NOSE BLEED AS OF FOUR HOURS AGO

IS THIS NORMAL WITH A GENERALIZED SHOT? GOING BACK TO SEE HIS DOCTOR ON TUESDAY. I AM WORRIED THAT IT HASN'T TAKEN TO HELP HIM WITH HIS PAIN AND WON'T WORK.

IS THIS AN ALLERGIC REACTION TO THE STERIOD?


SIGNED,

WORRIED WIFE

Loading...

I had my 1st cortisone shot (and hopefully last) almost a week ago and I just haven't felt the same since. I've been very exhausted, feel a little out of it, and have felt some depression that I've never experienced coming on so suddenly for no reason.

I called my surgeon that gave me the shot and they said these side effects are NOT related to the cortisone injection. I think they are because they happened immediately after and have been lingering.

Anyone else experience this?

Loading...

I had my 1st cortisone injection (and hopefully last) in my shoulder almost a week ago and I have been really fatigued ever since. I also don't feel my usual self.....my mood is off and I just don't feel well overall, almost like I am fighting off a bug. It started immediately after the shot and I don't have any other symptoms of being sick.

Has anyone else felt "off" and tired days after a cortisone injection for a muscle injury?

Loading...

This is in reply to your post. I had a shot of unknown strength into foot and was strongly effected for a parts of a week, with chills & shaking, dizziness, vertigo, werid feeling, change of appetite for several days, nausea, and strong insomnia for 3.5 nights, headache for nine days. The foot doctor in my case denied a connection, too. These doctors, (a foot doctor is not a real doctor), are lying. Check the internet for side effects, if you haven't already.

Loading...

I had my first cortizone shot in my right shoulder on Tuesday p.m. Thursday I started feeling sore in my left shoulder as well as throughout my upper body. My skin is tender to the touch. This includes my upper arms, as well as chest and upper back. Has anyone ever felt similar?

Loading...

I had my first cortisone shot in my shoulder ten days ago. Ever since then, I have felt like I had the flu. My head hurts, I feel nauseated, my stomach is upset. I've been wondering if the shot caused these symptoms, and after reading other postings, I'm sure of it.

Loading...